# SDR SWIA2020031649298

- Difficulty date: February 4, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CAP FROM FS 409.00 TO FS 409.00+112 AT RBL 9 HAS CORROSION ON INBD FLANGE AND OTBD FLANGE   (C-CHECK) RO 3/13/2020   REMOVED AND INSTALLED NEW FLOOR BEAM CAP SECTION AT RBL 9 BETWEEN FS409.00-FS409+112. REF BOMBARDIER REO, BOMBARDIER DWG, CRJ200 SRM. COMPLIED WITH TASK CARD. SEE CONTINUE CARD FOR DETAILS.
